A partial outer convexification approach to control transmission lines

Göttlich, Simone ; Potschka, Andreas ; Teuber, Claus

DOI: https://doi.org/10.1007/s10589-018-0047-6
URL: https://link.springer.com/article/10.1007%2Fs10589...
Additional URL: http://www.optimization-online.org/DB_HTML/2017/11...
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Computational Optimization and Applications
Volume: 72
Issue number: 2
Page range: 431-456
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0926-6003 , 1573-2894
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics
004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item